note: Existence of Nash Equilibria for Generalized Games without Upper Semicontinuity
Paolo Cubiotii
Additional contact information
Paolo Cubiotii: Department of Mathematics, University of Messina, 98166 Sant' Agata-Messina, Italy
International Journal of Game Theory, 1997, vol. 26, issue 2, 267-273
Abstract:
The present note extends Debreu's equilibrium existence theorem for a generalized game in the context of finite-dimensional strategy spaces, by weakening the upper semicontinuity and closed-valuedness assumption on the feasible strategy multifunctions. This is made by establishing an inequality of Ky Fan's type, whose proof is based on a selection theorem by E. Michael. An extension to generalized games with unbounded strategy spaces is also presented.
Date: 1998-05-19
Note: Received December 1995 Revised version July 1996
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1997:i:2:p:267-273
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().